MathSciNet Relay Station
MathSciNet bibliographic data
MR3008255 60E15 (60F10)
Cattiaux, Patrick; Guillin, Arnaud; Wu, Li-Ming Some remarks on weighted logarithmic Sobolev inequality. Indiana Univ. Math. J. 60 (2011), no. 6, 1885–1904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement